Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)



Large primes and Fermat factors

Author: Jeff Young
Journal: Math. Comp. 67 (1998), 1735-1738
MSC (1991): Primary 11A51; Secondary 11B99
MathSciNet review: 1484904
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A systematic search for large primes has yielded the largest Fermat factors known.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11A51, 11B99

Retrieve articles in all journals with MSC (1991): 11A51, 11B99

Additional Information

Jeff Young
Affiliation: 655F Lone Oak Drive, Eagan, Minnesota 55121

PII: S 0025-5718(98)00989-2
Received by editor(s): June 19, 1995
Received by editor(s) in revised form: May 10, 1996
Article copyright: © Copyright 1998 Jeff S. Young

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia